Does anybody know if Alopecia (hair loss) is a facet of result of the subsequent meds?

Concern by tickletoes777: Does any person know if Alopecia (hair loss) is a facet of result of the following meds?
I am possessing alot of problems with my hair falling out and I was wondering if it might be because of to a side impact of one particular of the many meds that I consider. I just take Effexor XR, Buspar, Strattera, Miralax, or Voltaren.

Very best response:

Solution by Lawrence B
Thats intriguing you said that. I took Effexor for awhile and seen thinning. I stopped it and my hair seemed to arrive again to normal. I seemed it up and low and behold it was there below aspect effects. I feel Buspar is the very same. Havent listened to of the other people. Just appear them up on Webmd.com and check out the side consequences. Anyway its only short-term.

Add your personal solution in the feedback!